MathSciNet Relay Station
MathSciNet bibliographic data
MR247650 60.30
Hanson, D. L.; Wright, F. T. Some more results on rates of convergence in the law of large numbers for weighted sums of independent random variables. Trans. Amer. Math. Soc. 141 1969 443–464.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement